|Side Effects of Atirpla
Apr 20, 2007
Thank you for your web sites its always so informative. I have been taking atripla for about 6 months now and have had alot of nausea side effects that i never had with Sustiva and Viread, is this an issue that is comon to atripla thanks
Response from Dr. Henry
There appears to be a small subset of patients who have problems with Atripla that they didn't experience with the separate components (Sustiva + Viread/Emtriva or Truvada). Most patients feel pretty much the same on Atripla as they did when on separate pills. One way to sort out is to switch back to the separate components and see what happens. KH
Switching from Trizivir/Kaletra to Epzicom/Kaletra
What can you tell me about feeding tubes?
- Frottage And HIV Transmission Risk
- Probability Of Getting HIV From Insertive Anal Sex Without Condom
- Chances Of Getting HIV From Sex With A Prostitute
- Diarrhea After Blowjob Worried I Have HIV
- Dry Cough After French Kissing Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.